# SDR COMA0660695

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 17,485 hours, 15,583 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5073 - AS THRUST LEVERS WERE ADVANCED FOR TAKEOFF, RECEIVED IDG NR 1 CAUTION.  ABORTED TAKEOFF AT 80 KTS.  IDG CAUTION EXTINGUISHED AND GEN 1 OFF MESSAGE APPEARED.  SERVICED NR 1 IDG IAW AMM 12-13-24, OPS CHECK GOOD, NO FURTHER DEFECTS.
